# SDR MASA200600994

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,130 hours, 24,304 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 601R9521185
- Part serial: 182
- Condition: Loose
- Location: Cabin  Pressure
- Part time: 3,894 hours, 3,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 9702 CAE, EN COUNTERED SEVERE TURBULENCE CAUSING A DUCT DETERIORATE RESULTING IN A LOSS OF CABIN PRESSURIZATION.  THE LOSS OF CABIN PRESSURIZATION CAUSED THE PAX O2 SYSTEM TO AUTO DEPLOY.   MX COMPLIED WITH TURBULENCE INSPECTION.  RESTOWED O2 MASKS.  REPLACED DUCT ASSY.
